# SDR SWAA2020021741397

- Difficulty date: January 27, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,045 hours, 11,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812638
- Condition: Corroded
- Location: Bs 496-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH SHIELD CORRODED AT BS 496 TO 500A  WL 160 RBL 22". / REMOVED CORROSION FROM FWD CARGO R/H SHIELD STA 496 TO 500A RBL 22, VERIFIED WITH 10X MAGNIFYING GLASS, VERIFIED MATERIAL LOSS ORIG .032" REMAINING .026" LOSS .006" FOUND TO BE OUT OF LIMITS, REMOVED SHIELD STA 496 TO 500A RBL 22, RECEIVED FORMED SHIELD FROM BACK SHOP PER W/O40458-1400-0002, LOCATED AND DRILLED, INSTALLED NEW SHIELD STA 496 TO 500A RBL 22. IAW SRM 51-10-02-0G-0, SRM 53-30-151A-1 FIG 103 DET E, SRM 51-40-02-0G-0, BOEING DWG NO 143A8126 REV -, SRM 51-40-05-0G-0, SRM 40-06-0G-0, SRM 51-20-01, AMM 51-21-73-370-804 SHIELD P/N 143A8126-38.
